These tools are not supported in your browser.
Pen Baseline Line Highlighter Text Star Calipers Undo Redo Clear Rate Axis QTc Help
This ECG is from a young woman who presented with status epilepticus seizures and an apparent overdose of bupropion, with possible cocaine ingestion. She was intubated and given propofol and benzodiazepines, which terminated the seizures. This was the repeat ECG 8 hours after presentation, just before she arrested.
Add tags to this ECG:
Add your interpretation or comments:
This ECG Archive is an academic, non-commercial #FOAMed project aiming to crowdsource a free open access database of ECGs and signs. If you include your personal details such as your name you will be attributed for your contribution, unless you tell us that you don't want this to happen. Personal contact details such as email addresses will not be published but may be used to email you in reply. Full project details and participant information available here.